IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1719 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1135    
    Printed66    
    Emailed0    
    PDF Downloaded167    
    Comments [Add]    

Recommend this journal

 

 SHORT COMMUNICATION
Year : 1990  |  Volume : 22  |  Issue : 2  |  Page : 110-112

Unusual adverse reactions to carbamazepine a report of 2 cases in India



Correspondence Address:
Verma Kamini


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

1. Two unusual cases of carbamazepine induced adverse reactions are reported. 2. A 15 years female developed Erythema multiforme-like drug eruptions with pustulation associated with involvement of gastrointestinal, hepatic and haematopoeitic systems, after carbamazepine therapy (200 mg x TDS). 3. Another female of 29 years developed urticarial rashes along with leucopenia with relative neutropenia, after only one day of therapy with carbamazepine (100 mg x TDS).






[PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow